Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Algebraic cohomology of topological groups


Author: David Wigner
Journal: Trans. Amer. Math. Soc. 178 (1973), 83-93
MSC: Primary 18H10; Secondary 22A99, 57F20
MathSciNet review: 0338132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general cohomology theory for topological groups is described, and shown to coincide with the theories of C. C. Moore [12] and other authors. We also recover some invariants from algebraic topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18H10, 22A99, 57F20

Retrieve articles in all journals with MSC: 18H10, 22A99, 57F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0338132-7
PII: S 0002-9947(1973)0338132-7
Article copyright: © Copyright 1973 American Mathematical Society